# SDR SWIA202158601

- Difficulty date: May 13, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N157SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000558
- Aircraft time: 13,478 hours, 7,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frm 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND DOUBLER HAS CORROSION AF OF CROSS BEAM FR 19 AS MARKED     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED L/H DOUBLER AF OF CROSS BEAM FR 19 REF EMB SRM 51-40-08
